# SDR AALA202204125466

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 72,705 hours, 29,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3967
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 61,843 hours, 27,241 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF TASK CARD 26L00025010, EMERGENCY POWER SUPPLY UNIT INTERNAL LOAD FORWARD LEFT FAULT MESSAGE FOUND. **SUPPLEMENTAL REPORT FOR AALA202204115466: REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT AND BATTERY (AALA202204126795) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
